# SDR AALA20110419LGA01

- Difficulty date: April 18, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 32,687 hours, 13,685 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 12D ESCAPE PATH LIGHT INOPERATIVE.  SECURED LOOSE LAMP ASSEMBLY CONNECTOR.  OPS CHECK NORMAL.
